Degenerate maximal hyponormal differential operators for the first order


Creative Commons License

SERTBAŞ M. , YILMAZ F.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.1, pp.126-131, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1805-13
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.126-131

Abstract

In this study, all maximal hyponormal extensions are given for the degenerate first order in the Hilbert space of vector-functions on a finite interval. The extensions are defined in terms of the boundary values. The structure of the spectrum of the maximal hyponormal extensions is also investigated.